# SDR RRXA001701

- Difficulty date: March 8, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND A  2.5 INCH CRACK TO THE RT WING UPPER SKIN  AT STA 960 AND XCW 69.5 , DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.      REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  STOP DRILLED CRACK, FABRICATED DOUBLERS FROM 7075-T6 AND INSTALLED IAW DC-8 SRM 57-2-0, 51-2-0, 51-1-21 AND 51-1-20D.
